# SDR 2001F00123

- Difficulty date: June 12, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N499AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 499
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S5367240725201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-4 INSPECTION, MAINTENANCE REPORTED FLOORBEAM 36, 38 AND 39 CORRODED.  MAINTENANCE REMOVED AND REPLACED FLOORBEAMS 36 AND 38 IAW SRM 53-00-00.  MAINTENANCE REPAIRED FLOORBEAM 39 IAW SRM 53-00-00 FIGURE 435.  AIRCRAFT WAS RETURNED TO SERVICE. REF SIMA 20011712.  (M)
